Banjo Hangout Logo
Banjo Hangout Logo

Premier Sponsors

160
Banjo Lovers Online


Ok....today I did something really stupid and careless!!

Posted by erikforgod on Saturday, August 27, 2011

Ok...no one laugh at me..this is going to get a little personal, so here goes:

I take an ADHD medication called "Wellbutrin XL" it kinda just helps me to not be so fidgety and tense and nervous...its really a great little medication and helps quite a bit ( unlike alot of other ADHD meds in my opinion...this is the only one I think that really helps )

Anyways this morning at my normally perscribed time I took one pill ( 150mg ) later, my wife and I were going to look at an apartment and I thought ( oh shoot I didnt take my pill ) so I hurried and grabbed one, tossed it in and downed it with a glass of water..

It seems I unknowingly "double-dossed my self LOL"

Anyways we got back...I was like a ZOMBIE...my wife kept saying are you "ok"? you seem different. Ok I tried to practice my banjo...picked it up ( ever try frailing your banjo in a semi-comotose zombie-like state? )

I told my wife I accidentally took two....it wont hurt me, but I was so SLEEPY and out of it..I barely remember putting the banjo down and hitting the sack. I just woke up after about a 2 or 3 hour siesta..I feel a bit more alert but nontheless....a little careless.

I gotta be more careful in the future...



6 comments on “Ok....today I did something really stupid and careless!!”

rinemb Says:
Saturday, August 27, 2011 @3:59:28 PM

Hopefully, some day the music will be your medication. Though, I work hard at stupid and careless. Brad

beetlegeist Says:
Saturday, August 27, 2011 @5:51:19 PM

Thank goodness you did not take three.

dannnjo Says:
Saturday, August 27, 2011 @7:12:09 PM

becha didnt feel like smoking either, they use it for that also
brings on seizures in some people,,,,

erikforgod Says:
Saturday, August 27, 2011 @8:39:10 PM

yeah its used to help smokers quit.......thank god no seizures.....

Horseshoot Says:
Saturday, August 27, 2011 @10:49:06 PM

I am actually on the same med. But, when I took 2 (also by mistake) it actually made me jittery, and made it difficult to sleep. Funny how meds affect different people, in different ways. :) Glad you are OK. Mike

Bill500000 Says:
Sunday, August 28, 2011 @5:20:16 AM

It's so easy to forget with tablets, ..you'll have to get a box with days of the week on it, we do this for Bevs tablets.

You must sign into your myHangout account before you can post comments.



More posts from erikforgod

Newest Posts

Click for Details 'Odd Fret Buzz' 4 hrs

Click for Details 'El Paso' 4 hrs

Click for Details 'Trades' 4 hrs

Click for Details 'Trades' 4 hrs

More >  

Hangout Network Help

View All Topics  |  View Categories

0.0625